Jump to content
ClusterBusters

HCH26

Advanced Members
  • Content count

    41
  • Joined

  • Last visited

  • Days Won

    1

HCH26 last won the day on May 24

HCH26 had the most liked content!

About HCH26

  • Rank
    Advanced Member

Profile Information

  • Gender
    Male
  • Location
    North Carolina
  • Interests
    Golf, guitar, psychology

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. HCH26

    Any input

    Dear Voc, How is your head and neck feeling? I am curious because I too have thought that I could potentially be suffering from Cervicogenic headaches. I have recently started physical therapy which is helping some but am very close to asking about a nerve block or facet injection for myself. The only problem is I am 26 years old and do not want to take copious amounts of steroids for the rest of my life. I already take them to get rid of cycles... last cycle (August to November 2018) took two rounds of pred and finally mm which I believe took the beast away! Have been micro-dosing on L but still get the constant right sided neck pain on the same side as my clusters. If anyone has any experience with these or could help me to understand what some possible options are please let me know, otherwise I hope you are feeling better Voc. Sincerely, HCH
  2. Hey Batch!

    I have been taking the D3 regimen since October of last year with great results! Have been attack free since November! Had a question for you though!

    I was recently prescribed accutane 30mg for acne from my dermatologist but forgot to tell him that I am taking a multivitamin (mature multi) part of the D3 regimen for clusters which contains 750mg of vitamin A. Everything online and even my pharmacist says that there is an interaction between the multivitamin and accutane because it can cause high levels of vitamin A possibly leading to toxicity. What are your thoughts on whether or not this would be okay to take. I have taken accutane once before at 20mg but was not taking the multivitamin then. I understand this may be outside of your realm but please if you have any information or recommendations let me know! Again thank you so much for everything!

    Sincerely,

    HCH

    1. Batch

      Batch

      Hey HCH,

      Thank you for the wonderful feedback on your experience with the anti-inflammatory regimen.

      Sorry for the delay in responding.  I had to do some additional research to confirm my initial response to your question regarding accutane (Isotretinoin).   Isotretinoin is a man-made drug with a molecular function similar to vitamin A, hence the warning not to take vitamin A along with accutane due to the risk of toxicity. 

      Isotretinoin is also a teratogen highly likely to cause birth defects if taken by women during pregnancy or even a short time before conception.

      When people ask me questions like this, as I'm not a doctor, I don't diagnose, treat or prescribe, I tell them what I would do and what other CHers have done under similar circumstances.  In the case of accutane (Isotretinoin), I would not take it even with a face broken out like zit city.   I would also advise members of my family not to take it.  The risks of adverse side effects are too great.  see following link.

      https://en.wikipedia.org/wiki/Isotretinoin#Teratogenicity

      Natural forms of vitamin C (ascorbic acid) are a more effective and natural method of controlling acne.  Liposomal essentially means wrapped in fat (lipids) to make this form of vitamin C fat soluble.  This allows liposomal vitamn C  to remain in our systems longer than the water soluble forms of vitamin C.  Vitamin C helps form collagen, the connective tissue in cell walls, muscles, joints, our skin, hair and fingernails.  Vitamin C also helps build a strong immune system and anti-inflammatory.  It helps build strong arteries, capillaries and microvascular systems in our skin that become inflamed during an acne infection.

      I take 2400 to 4800 mg/day liposomal vitamin D3.

      https://www.amazon.com/Liposomal-Bioavailable-Antioxidant-Supports-Collagen/dp/B07CQBT5R5?SubscriptionId=AKIAILSHYYTFIVPWUY6Q&tag=duckduckgo-ffnt-20&linkCode=xm2&camp=2025&creative=165953&creativeASIN=B07CQBT5R5

      Hope this helps.

      Take care and please keep me posted,

      V/R, Batch

       

  3. HCH26

    After Cluster Headache - Help Please!

    A-Z, I have taken lithium for over two years now, it helped me for over a year in preventing with little to no side effects. I thought I had found what worked for me. The side effects began with confusion and intense anxiety to the point of panic attacks. And eventually did nothing to prevent my current cycle. I have recently weened myself off of lithium and am hitting the D3 regimen hard. I plan on taking mm as well if after ten or fifteen days the regimen does not help me. In short, lithium may not be worth it when there are other healthier options with less side effects. PF wishes! Wes Helms
  4. HCH26

    Lithium and D3 regimen

    Thank you so much for your advice CHfather, I do have oxygen luckily as well as Imitrex injections. I have not used the Imitrex because of anxiety about how it my react with lithium. You’re right, I may be experiencing severe attacks as a result of coming off of the lithium. My neuro tells me that I am chronic(not entirely sure) rather than episodic and prescribed the lithium a few years ago. I did get in touch with Batch and will be starting the d3 regimen once I get all of the cofactors, as well as busting once off of the lithium using mm. I will most definitely try the brain freeze and energy shot, willing to try anything that won’t hurt me at this point... This cycle has been the worst yet (I guess because of the lithium) and also because of lack of sleep. I appreciate the support and will most definitely keep you posted. Any other advice or experience would be much appreciated. Thank you so much! HCH
  5. HCH26

    Lithium and D3 regimen

    UPDATE: Got slammed three times throughout last night and one very big attack in the morning(on the right side, which is the side I always have attacks on). In the process of weening off of the lithium because it doesn’t seem to be working (so that I can try mm). It will take at least a week or two for me to get completely off of the lithium. Have not started d3 regimen yet. Shadow pain has lasted all day today on the right side, but no attack other than the one in the morning and the three over night. Struggling, hoping for advice. PF wishes! Thank you all! HCH
  6. HCH26

    Lithium and D3 regimen

    Thank you, I see that now. I have the mms on hand if I absolutely need them. I am wondering how effective the d3 regimen could be alongside the lithium (or whether it is even beneficial for me to be on lithium during a cycle). I am in the process of getting the vitamins needed for the complete regimen and have taken d3(5,000 iu) and fish oil (1000 mg) today to start I hopes of relief. I always have had clusters and shadows on the right side but the shadow pain seems to have immediately switched to my left side after taking the d3(only 5,000iu).
  7. HCH26

    Lithium and D3 regimen

    Hello all, I have heard a lot of good things about the d3 regimen and have been in a cycle for about a month now, getting hit about 2-5 times during the night. Oxygen helps abort the attacks but my neuro and PCP seem to not know much about the regimen. I take lithium 900mg daily and have for about three years with tremendous success. I recently tried getting off of the Lithium about a month ago and the cycle began... my biggest question would be whether or not it is okay for me to take the regimen as described online with the lithium and whether or not you recommend anything else so that I can break this cycle. I tried prednisone about a week ago which gave me a terrible panic attack resulting in me going to the ER with what I thought was a heart attack. I do have mm (which has helped me bust in the past), but am extremely hesitant to take them in combination with the lithium. Any advice would help me. PF wishes! Thank you, HCH
×